# SDR R61A201411101174

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT APU BULKHEAD 351BZ, BOTH ENDS OF ANGLE ARE CRACKED.  MX REPAIRED CRACKS AND PERFORMED HFEC WITH NO CRACK LIKE INDICATIONS IAW SRM 53-31-21, REPAIR IS TYPE 1.  REPAIR REQUIRES A DVI INSPECTION OF REPAIRED AREA EVERY 10000 F/C AS OF 11-10-2014 IAW SRM 53-31-21, TRANSFERED TO NON MEL DMI R81690/3 FOR 10000, F/C REINSPECTION OF REPAIRED AREA.
